# SDR SWIA2021081060232

- Difficulty date: June 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION PAX DOOR STOPPER BOLT MOUNT CLIP     (C-CHECK RO 8/6/2021)    REMOVED CORROSION ON PAX DOOR STOPPER BOLT MOUNT CLIP. FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED PAX DOOR STOPPER BOLT MOUNT CLIP. SEE CONTINUATION FOR DETAILS. REF CRJ 700 SRM 51-42-10-001-001-A01
